# SDR 95ZZZX3217

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4904N
- Make and model: Cessna 182
- Aircraft serial: 18267448
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Condition: Failed
- Location: Throttle
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, PILOT ATTEMPTED TO REDUCE POWER.  ENGINE DID NOT RESPOND.  REMOVED COWLING AND INSPECTED.  FOUND THROTTLE DISCONNECTED FROM CARBURETOR LINKAGE.  NO HARDWARE FOUND.  INSTALLED NEW THROTTLE CABLE ROD-END AND HARDWARE.  OPS CHECK OKAY.  TACH 302.4.
